MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the reported lot number could not be matched to the reported device.Therefore, the manufacture and expiration dates are unknown; however, it was reported that the device was not used past its expiry date.Block h6: device code a0401 captures the reportable event of pull wire break.
 
Event or Problem Description
It was reported that a segura hemi basket was about to be used in a ureteroscopy with lithotripsy procedure.Reportedly, the pull wire of the basket was observed broken prior to the procedure.The procedure was completed with another of the same device with no patient complications.

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21426526
Report Number2124215-2025-09315
Device Sequence Number20743781
Product Code FFL
UDI-Device Identifier08714729341918
UDI-Public08714729341918
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063801070
Device Catalogue Number380-107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown